Alert archive / Florida / Special Weather Statements in 2011

Special Weather Statement, NWS Melbourne, FL

June 24, 2011Indian River County, Florida

NWS Melbourne, FL issued this special weather statement at Jun 24, 2011, 4:17 PM EDT for Indian River County, Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2011, 4:17 PM EDT (20:17 UTC)
Expired
Jun 24, 2011, 5:00 PM EDT
In force
43 min
Issued by
NWS Melbourne, FL

County Indian River County, FL

The radar

The Melbourne radar (KMLB), 43 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.3 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2011-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 978 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2011-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
978 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1018 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

179 
WWUS82 KMLB 242017
SPSMLB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
417 PM EDT FRI JUN 24 2011

FLZ047-054-242100-
INDIAN RIVER-SOUTHERN BREVARD COUNTY-
417 PM EDT FRI JUN 24 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS 
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER SOUTHEASTERN BREVARD 
COUNTY...INDIAN RIVER COUNTY...

* UNTIL 500 PM EDT.

AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 6 MILES
SOUTHWEST OF FELLSMERE...MOVING NORTHEAST AT 5 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2756 8041 2756 8077 2757 8078 2791 8072
      2792 8051 2771 8040 2771 8039 2775 8040
      2781 8045 2786 8046 2787 8048 2792 8048
      2792 8047 2771 8036
TIME...MOT...LOC 2015Z 232DEG 4KT 2768 8064

$$

GUSEMAN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Jun 24, 3:40 PM EDT, 37 minutes earlier.

Area forecast discussion, Jun 24, 3:40 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
340 PM EDT FRI JUN 24 2011

.DISCUSSION...

TONIGHT...
DIURNAL HEATING...A MOIST BOUNDARY LAYER WITH PW VALUES ARND 2.0"...
AND A WEAK SHORT WAVE TROF OVER THE DEEP S WILL ALLOW SHRAS/TSRAS TO
CONTINUE WELL INTO THE EVENING. SVR WX POTENTIAL WILL BE LIMITED AS
THE THE CENTRAL PENINSULA REMAINS WELL S OF AN H85-H30 VORT AXIS
OVER THE NRN GULF COAST...H85-H70 AND H85-H50 LAPSE RATES HOLD BTWN
5-6C/KM...AND H50 TEMPS ARND -8C.  NEVERTHELESS...A WELL DEFINED
EAST COAST SEABREEZE MAY PROVIDE THE LOW LVL FOCUS NECESSARY TO
ENHANCE THE POTENTIAL FOR ISOLATED DAMAGING WIND GUSTS INTO THIS
EVENING.

WILL GO WITH 40 POPS INTERIOR AND SRN COASTAL COUNTIES AS CURRENT
ACTIVITY SHOULD CHEW UP MUCH OF THE AVAILABLE ENERGY...50 POPS FROM
COASTAL VOLUSIA TO INDIAN RIVER AS SEA BREEZE COLLISION SHOULD OCCUR
E OF LAKE GEORGE...ORLANDO...AND LAKE KISSIMMEE...INCREASING THEIR
POTENTIAL FOR BLOWBACK TSRAS. HIGH SFC DEWPOINTS AND LIGHT SWRLY
FLOW WILL KEEP MIN TEMPS IN THE L/M70S.

SATURDAY...
THE H100-H70 RIDGE AXIS HAS PUSHED INTO THE FL STRAITS THANKS TO THE
STORM SYSTEM BTWN THE GREAT LAKES AND HUDSON BAY DRAGGING A WEAK
TROF INTO THE DEEP SOUTH. THE STORM SYSTEM WILL MAINTAIN ITS
STRUCTURE AS IT IS FED BY TWO 80KT H25 JET STREAKS... ONE DIGGING
ACRS THE UPR MIDWEST AND ONE LIFTING OFF THE NEW ENGLAND COAST. THIS
SHOULD KEEP THE RIDGE AXIS SUPPRESSED OVER S FL THRU THE DAY...WHICH
IN TURN WILL MAINTAIN AND PSBLY EVEN STRENGTHEN THE DEEP W/SW FLOW
ACRS THE CENTRAL PENINSULA. PW VALUES WILL REMAIN AOA 2.0" AS THE
DLM FLOW TAPS COPIOUS LOW/MID LVL MOISTURE OVER THE SE GOMEX/NW
CARIB.  AN H85-H30 VORT AXIS ALNG THE N GULF COAST MAY ENHANCE THE
SVR WX POTENTIAL SHOULD IT WORK ITS WAY FAR ENOUGH S.

INCREASING STEERING FLOW WILL ALLOW FASTER STORM MOTION AND HIGHER
COVERAGE WITH HIGHEST COVERAGE OVER THE COASTAL ZONES.  B WILL GO
WITH 60-70POPS AREAWIDE...HIGHEST ALONG THE COAST DUE TO THE WRLY
STEERING COMPONENT. LOW LVL PGRAD SHOULD REMAIN WEAK ENOUGH TO ALLOW
THE EAST COAST SEA BREEZE TO DVLP...BUT THE WRLY FLOW WILL KEEP IT
PINNED NEAR THE I-95 CORRIDOR. MAX TEMPS L90S ALONG THE IMMEDIATE
COAST...M90S INTERIOR.

SATURDAY NIGHT...
RIDGE AXIS STILL IN POSITION TO PRODUCE SOUTHWESTERLY FLOW ACROSS
EAST CENTRAL FLORIDA. MOISTURE LOOKS MOST ABUNDANT ALONG THE EAST
AND TREASURE COASTS...SO INCLUDED HIGHEST POPS OF AROUND 30 PERCENT
THERE.

SUNDAY...
WEAK UPPER IMPULSE AND SURFACE LOW LOOK TO LIFT NORTH...ALLOWING THE
HIGH PRESSURE RIDGE AXIS TO BEGIN MOVING BACK NORTH. THIS INITIAL
LIFTING OF THE TROUGH WILL USHER IN SOMEWHAT DRIER AIR FROM THE
NORTHWEST...ESPECIALLY ACROSS LAKE AND VOLUSIA COUNTIES. THEREFORE
INCLUDED A TREND OF POPS FROM 30 TO 40 PERCENT FROM NORTH TO SOUTH
AS HIGHER MOISTURE WILL REMAIN STATIONED ACROSS SOUTHERN AREAS.
INTERIOR AREAS SOUTH OF THE DRY SURGE WILL SEE BEST CHANCE POPS DUE
TO MORE EASTERLY COMPONENT TO FLOW TRANSPORTING SHOWERS AND STORMS
INLAND.

MON-THU (PREVIOUS)...
SFC RIDGE AXIS LIFTS NORTH TO NORTH FLORIDA AND OPENS FORECAST AREA
TO MARITIME FLOW WITH PWATS REMAINING ELEVATED. WITH AXIS RELOCATED
NORTH OF AREA...THIS WOULD FAVOR OVERNIGHT/MORNING SHOWERS OVER THE
ATLC AND COAST TRANSITIONING INLAND EACH AFTN. THE GFS REMAINS
CONSISTENT IN STRENGTHENING A TROPICAL WAVE AS IT MOVES NW ACROSS
THE YUCATAN INTO THE SW GULF OF MEXICO. THE ECMWF ON THE OTHER HAND
KEEPS THE SYSTEM MUCH WEAKER. NEITHER SOLUTION LOOKS TO HAVE A
SIGNIFICANT IMPACT ON OUR WEATHER. MAX TEMPS NEAR CLIMO...LOWER
90S...EXCEPT UPPER 80S COAST WITH MINS SLIGHTLY ABOVE NORMAL DUE TO
ONSHORE FLOW.

&&

.AVIATION...
THRU 24/22Z...SCT MVFR SHRAS/ISOLD IFR TSRAS. BTWN 24/22Z-25/02Z...
TEMPO SCT/NMRS TSRAS...ACTIVITY WILL DRIFT BACK TOWARD THE EAST
COAST THROUGH THE EVENING HOURS...DIMINISHING BY 25/04Z. AFT
25/04Z...VFR ALL SITES...CIGS AOA FL120.

&&

.MARINE...
TONIGHT/SATURDAY...ATLC RIDGE AXIS OVER S FL WILL GENERATE A GENTLE
TO MODERATE S/SW BREEZE OVERNIGHT. WINDS WILL SHIFT TO THE S/SE NEAR
THE COAST ARND MIDDAY SAT AS THE THE EAST COAST SEA BREEZE FORMS AND
PUSHES INLAND. SEAS 1-2FT NEARSHORE AND 2-3FT OFFSHORE. SCT/NMRS
SHRAS AND TSRAS MOVING OFFSHORE THRU MIDNIGHT TONIGHT AND MID/LATE
SAT AFTN. CHOPPY SHORT PD WND WAVES S OF THE ST. LUCIE INLET DUE TO
THE GRAND BAHAMA SHADOW.

SAT NIGHT-SUN...SOUTH TO SOUTHWEST WINDS WILL CONTINUE AS THE RIDGE
AXIS REMAINS OVER SOUTHERN FLORIDA...DECREASING FROM 10 TO 15 KTS TO
5 TO 10 KTS IN CORRESPONDENCE WITH A WEAKENING PRESSURE GRADIENT AS
A WEAK SURFACE TROUGH LIFTS TO THE NORTH. SEAS WILL BE AROUND 1 TO 2
FT NEARSHORE AND 2 TO 3 FT OFFSHORE WITH PERIODS OF GENERALLY 8 TO 9
SECONDS. AREAS SOUTH OF FORT PIERCE INLET MAY EXPERIENCE SOMEWHAT
SHORTER PERIODS AND CHOPPIER SEAS DUE TO THE SHADOWING EFFECT OF
GRAND BAHAMA ISLAND.

MON-TUE...ATLC RIDGE AXIS WILL BUILD BACK TO THE N AS A CONTINENTAL
RIDGE PUSHES OFF THE SERN SEABOARD. SFC/BNDRY LYR WINDS WILL BACK TO
THE S/SE BTWN 10-15KTS. SEAS 2-3 FT NEARSHORE AND 3-4F OFFSHORE. SCT
SHRAS AND TSRAS.

&&

.FIRE WEATHER...
GOOD COVERAGE OF RAIN/STORMS THRU THE WEEKEND WILL CONTINUE TO
REDUCE THE OVERALL FIRE THREAT ACRS THE EAST CENTRAL PENINSULA. NO
LOW RH CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  75  93  72  92 /  50  60  30  30
MCO  75  95  73  94 /  40  60  30  40
MLB  76  91  74  91 /  50  70  40  40
VRB  73  92  74  90 /  50  70  40  40
LEE  76  94  75  94 /  40  60  30  30
SFB  76  94  75  95 /  40  60  30  40
ORL  76  95  76  94 /  40  60  30  40
FPR  71  92  73  90 /  50  70  40  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

SHORT TERM/AVIATION...BRAGAW
LONG TERM/IMPACT WX...GUSEMAN
RADAR/WX WATCH........CRISTALDI
Hazardous weather outlook, Jun 24, 11:00 AM EDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1100 AM EDT FRI JUN 24 2011

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-242200-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1100 AM EDT FRI JUN 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
THE SURFACE HIGH PRESSURE RIDGE AXIS EXTENDS ACROSS SOUTH CENTRAL
FLORIDA. THIS WILL ALLOW SEA BREEZES TO DRIFT INLAND FROM BOTH
COASTS. ISOLATED SHOWERS AND STORMS WILL BE POSSIBLE LATE THIS
MORNING...BEFORE STORM COVERAGE INCREASES IN THE AFTERNOON AS THE SEA
BREEZES DRIFT INLAND. STORMS WILL MOVE TOWARD THE NORTHEAST AT 5 TO
10 MPH AND EXTEND BACK TO THE EAST COAST THIS EVENING.

STORMS TODAY WILL BE CAPABLE OF PRODUCING FREQUENT DANGEROUS CLOUD
TO GROUND LIGHTNING STRIKES AND VERY HEAVY DOWNPOURS. A FEW STRONGER
STORMS MAY PRODUCE WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL.

.MARINE THUNDERSTORM GUST IMPACT...
SCATTERED LIGHTNING STORMS MAY PRODUCE GUSTY WINDS NEAR 35 KNOTS
ON INTERIOR LAKES THIS AFTERNOON. STORMS WILL MOVE BACK ACROSS THE
EAST COAST LATE THIS AFTERNOON THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
ATMOSPHERIC MOISTURE AND INSTABILITY ARE EXPECTED TO REMAIN
SUFFICIENT FOR AFTERNOON SCATTERED SHOWERS AND THUNDERSTORMS TO
OCCUR DAILY THIS WEEKEND AND INTO NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

GLITTO/GUSEMAN

In the hours before

Special weather statement, Jun 24, 3:40 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
340 PM EDT FRI JUN 24 2011

FLZ047-147-242015-
NORTHERN BREVARD COUNTY-SOUTHERN BREVARD COUNTY-
340 PM EDT FRI JUN 24 2011

...FUNNEL CLOUDS POSSIBLE OVER NORTHERN BREVARD COUNTY...

AT 334 PM EDT...WEATHER SPOTTERS REPORTED A FUNNEL CLOUD WEST OF
MILE MARKER 202 ON INTERSTATE 95. THE STORM WAS NEARLY STATIONARY
AND WILL BEGIN TO MOVE TO THE NORTHEAST AROUND 5 TO 10 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE GUSTY WINDS
AND FUNNEL CLOUDS INCLUDE CANAVERAL GROVES AND SHARPES.

IF YOU SEE A FUNNEL CLOUD...REMEMBER THAT HIGH WINDS MAY BE PRESENT
ON THE GROUND BENEATH IT. EXERCISE CAUTION AND SEEK SHELTER UNTIL THE
STORM PASSES.

GUSEMAN
Special weather statement, Jun 24, 3:49 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
349 PM EDT FRI JUN 24 2011

FLZ047-054-242030-
INDIAN RIVER-SOUTHERN BREVARD COUNTY-
349 PM EDT FRI JUN 24 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHEASTERN BREVARD COUNTY...NORTHERN
INDIAN RIVER COUNTY...

* UNTIL 430 PM EDT.

AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 5 MILES EAST OF BLUE
CYPRESS LAKE...MOVING NORTHEAST AT 5 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2781 8044 2783 8045 2784 8047 2779 8045
      2764 8059 2766 8082 2788 8081 2788 8049
      2784 8047 2786 8046 2787 8047 2787 8044
      2783 8042
TIME...MOT...LOC 1949Z 223DEG 3KT 2774 8067

GUSEMAN
Special weather statement, Jun 24, 3:55 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
355 PM EDT FRI JUN 24 2011

FLZ045-147-242045-
NORTHERN BREVARD COUNTY-ORANGE-
355 PM EDT FRI JUN 24 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHERN BREVARD COUNTY...
EASTERN ORANGE COUNTY...

* UNTIL 445 PM EDT.

AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER MIMS...
AT THE INTERSECTION OF HIGHWAY 46 AND INTERSTATE 95...MOVING SOUTH
AT 10 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES
HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE.

LAT...LON 2835 8071 2842 8073 2841 8074 2835 8073
      2836 8097 2876 8096 2876 8084 2864 8082
      2863 8079 2866 8078 2861 8076 2860 8076
      2862 8080 2855 8079 2844 8075 2842 8074
      2843 8072 2851 8073 2835 8066
TIME...MOT...LOC 1954Z 340DEG 7KT 2865 8088

CRISTALDI
Special weather statement, Jun 24, 4:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
417 PM EDT FRI JUN 24 2011

FLZ047-054-242100-
INDIAN RIVER-SOUTHERN BREVARD COUNTY-
417 PM EDT FRI JUN 24 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER SOUTHEASTERN BREVARD
COUNTY...INDIAN RIVER COUNTY...

* UNTIL 500 PM EDT.

AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 6 MILES
SOUTHWEST OF FELLSMERE...MOVING NORTHEAST AT 5 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2756 8041 2756 8077 2757 8078 2791 8072
      2792 8051 2771 8040 2771 8039 2775 8040
      2781 8045 2786 8046 2787 8048 2792 8048
      2792 8047 2771 8036
TIME...MOT...LOC 2015Z 232DEG 4KT 2768 8064

GUSEMAN

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 9:26 PM EDTAreal Flood AdvisoryMLBLake, Volusia56 min
Jun 23, 10:23 PM EDTAreal Flood AdvisoryMLBLake112 min
Jun 24, 3:55 PM EDTSpecial Weather StatementMLBBrevard50 min
Jun 24, 4:21 PM EDTSpecial Weather StatementMLBOsceola39 min
Jun 24, 4:25 PM EDTSpecial Weather StatementMLBFlagler50 min
Jun 24, 4:45 PM EDTSpecial Weather StatementMLBVolusia45 min
Jun 24, 4:46 PM EDTSpecial Weather StatementMLBOrange, Osceola, Seminole119 min
Jun 24, 5:08 PM EDTSpecial Weather StatementMLBVolusia37 min
Jun 24, 5:12 PM EDTSpecial Weather StatementMLBVolusia33 min
Jun 24, 5:27 PM EDTAreal Flood AdvisoryMLBVolusia2 hr
Jun 24, 5:38 PM EDTSpecial Weather StatementMLBVolusia37 min
Jun 24, 5:50 PM EDTSpecial Weather StatementMLBOrange40 min
Jun 24, 5:54 PM EDTSevere Thunderstorm WarningMLBSeminole20 min
Jun 24, 6:00 PM EDTSpecial Weather StatementMLBOsceola45 min

Nearby

Special Weather Statements in Florida, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.